# SDR DALA2018112306744

- Difficulty date: November 22, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 50,665 hours, 35,293 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN COCKPIT TEMP CONTROL IS SET ABOVE CURRENT TEMP AC BLOWS WARM AIR THROUGH COCKPIT DUCT SYSTEM WARM AIR HAS HEAVY OILY SMELL. PERFORMED B717 FIM 21-22-00-810-808, REPLACED COALESCE BAGS B717 AMM 21-54. INSPECTED LEFT AND RIGHT PACK DUCT BETWEEN TEMP CONTROL VALVES AND HEAT EXCHANGERS. NO OIL CONTAMINATION FOUND, INSPECTED BUFFER AIR VALVE REF AMM 75-22-01 NO DEFECTS. C/W B717 AMM 21-54-00-100-801, NO SMELL NOTED AT THIS TIME. C/W AMDS CARD 0550-2001. OK FOR SERVICE. (LP5063540)
